MAUDE Adverse Event Report: I125 SEEDS LOADED IN MICK CARTRIDGES, STERILE; BRACHYTHERAPY LINKS & CARTRIDGES

I125 SEEDS LOADED IN MICK CARTRIDGES, STERILE; BRACHYTHERAPY LINKS & CARTRIDGES
Model Number 1251CSF
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.Device pending return.
 
Event or Problem Description
It was reported that during a procedure, the seed allegedly would not eject properly.Therefore, that one clogged seed could not be used for treatment, however, it did not affect treatment.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a device history record review was performed.This lot met all release criteria.Investigation summary: one empty modified mick-15 cartridge - iodinesourcecapcartsterile was returned for evaluation and was labeled as biohazardous.The cartridge was inspected and nothing unusual was noted.15 non-radioactive brachyseeds were linked with sourcecaps.The modified mick -15 cartridge was then loaded with the 15 non-radioactive brachyseeds / sourcecaps, and was inserted into a mick applicator.All 15 non-radioactive brachyseeds with sourcecaps dispensed as expected.Upon completion of dispensing, the cartridge was removed from the applicator and examined.No issues noted.The investigation is not confirmed for the reported issue, and the definitive root cause could not be determined based upon available information.Labeling review: the instruction for use was reviewed for modified mick 15.There is a warning section stating how to handle the magazine when loaded with seeds as well as warning of over tightening the magazine head to the base.H11: d4 (medical device catalog number), h6 (method, result, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.

Brand Name
I125 SEEDS LOADED IN MICK CARTRIDGES, STERILE
Common Device Name
BRACHYTHERAPY LINKS & CARTRIDGES
MDR Report Key12365060
Report Number1018233-2021-05166
Device Sequence Number17115593
Product Code KXK
UDI-Device Identifier00801741078248
UDI-Public(01)00801741078248
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140856
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1251CSF
Device Catalogue Number1251CSF1
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date09/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1